update on dr. visit

Discussion in 'Fibromyalgia Main Forum' started by nanna4550, Apr 1, 2006.

  1. nanna4550

    nanna4550 New Member

    I am so impressed with this doctor. She spent another 45 minutes with me on the second visit.

    Saliva tests revealed low ratio progesterone/E2 (23 vs 250 optimal) and DHEA was very high >1000.

    My estradiol levels were in the normal range (pretty good for a 54 yr old). But my dryness/irritation is caused by Vestibulitis (bummer). So she compounded estradiol/testosterone in a cream for that to strengthen the tissues.

    She gave me Stress Arrest and Phosphatidyl serine vitamins to take along with a prescription to raise the progesterone/e2 levels. I'll pick it up today.

    She said the hot flashes were caused by High Cortisol, so she recommended a diet for this, breathing exercise and exercise to improve the body's response to stress.
    Diet includes protein in every meal,
    no sugar and refined carbs
    diet high in omega 3,
    plenty of water and fresh fruits and veges,
    green drinks.
    and carry protein bars with me to avoid low blood sugar.

    So, I'll let you know what helps. I'm encouraged and hopeful that one or the combination of things will help and I'll be feeling good soon.

    LOL, Nanna
  2. Cromwell

    Cromwell New Member

    Sounds like a neat doc. I want to warn you that when I use the estradiol cream I get IC, and I cannot use it. Also, that area of your body is thinning due to menopause.

    So watch out for frequent urination as first warning.


    Sounds like a wonderful person.


    Love Anne C
  3. jake123

    jake123 New Member

    I was at a family function a couple of weeks ago and my husband's ex wife was there. She is an authority on most subjects and said that she breezed through menopause and all she took was black cohosh. The stuff they give you to take is absolute poison. Worthless crap.
    Well, I've been taking hormones since my hysterectomy and my doctor says don't stop taking them if you are still having an active sex life (I am). If you stop, the tissues of your vagina will become thin and will even grow together making an exam very painful. He said to get the KY Silky and put it in like I am putting handcream on my hands.
    Well, back to my husband's ex, When she said all she took was black cohosh. I wanted to say, well my doctor told me that as long as I had an active sex life I should always take my hormones so my vagina wouldn't shrivel up.
    Enough said.
  4. sues1

    sues1 New Member

    I am sitting here laughing outloud and can not stop.

    God Bless you,,,,,nothing wrong with your thinking process......that was a quick and witty reply.....

    Thanks for a good laugh.......Blessings Susan